# SDR R61A201906210636

- Difficulty date: June 21, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 29,983 hours, 23,340 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1833
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 10,284 hours, 7,299 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE PARTIALLY DEPLOYED. R&R L1 SLIDE ASSY IAW AMM 25-65-01.
